CSpace
一类生物医学模型方程的稳定性和振动性
程雪梅1; 冯滨鲁2; 俞元洪3
2009
Source Publication数学的实践与认识
ISSN1000-0984
Volume000Issue:011Pages:238
Abstract给出具有分段常数变元的二阶中立型微分方程(1)是渐近稳定的必要充分条件和方程(1)的每一解均为振动的若干充分条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37328
Collection中国科学院数学与系统科学研究院
Affiliation1.潍坊学院
2.哈尔滨工业大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
程雪梅,冯滨鲁,俞元洪. 一类生物医学模型方程的稳定性和振动性[J]. 数学的实践与认识,2009,000(011):238.
APA 程雪梅,冯滨鲁,&俞元洪.(2009).一类生物医学模型方程的稳定性和振动性.数学的实践与认识,000(011),238.
MLA 程雪梅,et al."一类生物医学模型方程的稳定性和振动性".数学的实践与认识 000.011(2009):238.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[程雪梅]'s Articles
[冯滨鲁]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[程雪梅]'s Articles
[冯滨鲁]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[程雪梅]'s Articles
[冯滨鲁]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.